MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS
Catalog Number CL-07865
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the customer returned one sheath extension assembly with dilator for analysis.Signs of use were observed.Visual inspection revealed the hemostasis cap and valve were separated from the valve body.The dilator was fully inserted through the sheath.No other defects or anomalies were observed.The inner diameter of the hemostasis valve cap was measured and found to be within specification limits.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "hemostasis valve must be occluded at all times to minimize the risk of air embolism or hemorrhage.If device introduction is delayed, or device is removed, temporarily cover valve opening with sterile-gloved finger until catheter or obturator is inserted.Use arrow obturator, either included with this product or sold separately, to occlude sheath.This will ensure that leakage does not occur and inner seal is protected from contamination." the customer report of sheath valve assembly separation was confirmed through investigation of the returned sample.Visual analysis revealed the hemostasis cap and valve were separated from the valve body.The dilator was fully inserted through the sheath.No other defects or anomalies were observed.Dimensional testing of the hemostasis cap passed.Manufacturing, supplier quality, and sustaining engineering were contacted as part of this investigation, and it was determined that this failure mode is attributable to a design issue related to the size of the hemostasis cap.The inner diameter of the cap affects its interaction with the seal.When the seal shifts from its intended position during dilator insertion/removal, this movement may contribute to the separation.A capa is under implementation to address the hemostasis valve cap design.Based on the customer report and sample received, the probable cause is likely design related.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that during the procedure, the operating physician observed that the sheath connection component detached from the device.The affected device was removed and replaced with another device, allowing the procedure to continue without further complication.There were no reports of patient injury, harm, or adverse health consequences associated with this event.The patient's condition was reported as fine.No additional medical intervention was required beyond that described.

Brand Name
ARROW CATH-LAB SHEATH INTRO SET:
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key25447956
Report Number9680794-2026-00437
Device Sequence Number20293755
Product Code DQY
UDI-Device Identifier10801902200850
UDI-Public(01)10801902200850(11)231117(17)281031(10)14F23L0080(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-07865
Device Lot Number14F23L0080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown